# SDR CALA2025120211705

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Boeing 737-8
- Aircraft serial: 67593
- Aircraft time: 7,001 hours, 2,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER OPS SEAT 20A OVERWING EXIT DOOR HAS A PART HANGING DOWN.  RESECURED COVER ASSEMBLY ON 20A EMERGENCY EXIT DOOR LINER, REF AMM 52-22-51. NO OTHER DEFECTS NOTED.
